Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 21, 2012, 2:05 PM CDT for Pearl River County, Mississippi; Washington Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2012, 2:05 PM CDT (19:05 UTC)
- Expired
- Mar 21, 2012, 3:00 PM CDT
- In force
- 55 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Washington Parish, LA, Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 10:07 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 363 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS54 KLIX 211905
SVRLIX
LAC117-MSC109-212000-
/O.NEW.KLIX.SV.W.0050.120321T1905Z-120321T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
205 PM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...POPLARVILLE...PICAYUNE...
* UNTIL 300 PM CDT
* AT 201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CROSSROADS...OR 9 MILES
EAST OF BOGALUSA...AND MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3101 8934 3064 8955 3046 8968 3046 8969
3051 8974 3067 8964 3072 8985 3101 8975
3102 8950 3099 8946 3099 8943 3102 8942
3102 8935
TIME...MOT...LOC 1905Z 209DEG 23KT 3080 8970
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 12:35 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 21, 12:35 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1235 PM CDT WED MAR 21 2012
.UPDATE...LINE IS STARTING TO MOVE AGAIN ON THE SOUTHERN END BUT
COULD BE PIVOTING OVER THE NORTHSHORE WITH LINE TAKING MUCH LONGER
TO MOVE ACROSS ST TAMMANY AND WASHINGTON PARISHES. TORNADO WATCH
REMAINS IN EFFECT FOR ALL AREAS ALONG AND EAST OF A LINE FROM
MCCOMB TO HOUMA. UPPER LOW CONTINUES TO SPIN OVER TX AND SLOWLY
MOVE TO THE NORTHEAST WITH FURTHER BANDING EXPECTED OVER THE AREA
THROUGH THE DAY. AFTER THE MAIN LINE MOVES THROUGH THE SEVERE RISK
WILL DIMINISH BUT THE FLASH FLOOD THREAT WILL REMAIN AS BANDS OF
SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE. ZONES AND GRIDS
HAVE BEEN UPDATED. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 55 72 56 81 / 90 80 40 10
BTR 55 75 57 83 / 90 60 30 10
ASD 62 74 63 80 / 90 90 60 30
MSY 61 74 64 81 / 90 90 60 30
GPT 65 75 65 79 / 90 90 50 40
PQL 67 78 65 80 / 90 90 60 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...PEARL RIVER...PIKE...WALTHALL...AND
WILKINSON.
COASTAL FLOOD WARNING UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: AND HANCOCK.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&
CABHazardous weather outlook, Mar 21, 11:40 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1140 AM CDT WED MAR 21 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-221645- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1140 AM CDT WED MAR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING FRONT IS FORECAST TO MOVE THROUGH THE AREA TODAY THROUGH THURSDAY...RESULTING IN SEVERAL HAZARDS ACROSS THE LOCAL AREA. HEAVY RAIN... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL AREAS GENERALLY ALONG AND WEST OF THE I-59 CORRIDOR. WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED ACROSS THE REGION, WITH MOST OF THAT RAIN FALLING BETWEEN TODAY AND TONIGHT. ISOLATED AREAS MAY SEE UP TO 6 INCHES OF RAIN AS THE FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS... A TORNADO WATCH IS IN EFFECT TODAY UNTIL 6 PM CDT FOR MUCH OF SOUTHEASTERN LOUISIANA...AND SOUTHERNWESTERN AND COASTAL MISSISSIPPI. SEE WATCH TEXT FOR DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI TODAY. THE AREA OF GREATEST RISK WILL GENERALLY BE EAST OF INTERSTATE 55 NOW. THE BIGGEST THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG AND DAMAGING STRAIGHT LINE WIND GUSTS AND THE THREAT OF AN ISOLATED TORNADO. COASTAL FLOODING... A COASTAL FLOOD WARNING IS IN EFFECT FOE COASTAL HANCOCK COUNTY TODAY. SEE WARNING TEXT FOR DETAILS. A COASTAL FLOOD STATEMENT HAS BEEN ISSUED FOR THE ENTIRE COASTLINE OF SOUTHEAST LOUISIANA AND MISSISSIPPI. STRONG SOUTHEAST WINDS WILL LEAD TO ABOVE NORMAL TIDES THROUGH AT LEAST WEDNESDAY. TIDE LEVELS COULD REACH AS HIGH AS 2 FEET ABOVE NORMAL TONIGHT. IMPACTS ARE EXPECTED TO BE MINIMAL AS ASTRONOMICAL TIDES ARE CURRENTLY IN A LOW CYCLE. PLEASE REFER TO THE COASTAL FLOOD STATEMENT FOR ADDITIONAL DETAILS. MARINE... SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR ALL COASTAL WATERS. WINDS AND SEAS WILL SLOWLY DIMINISH WITH HEADLINES EXPIRING BETWEEN 7 PM TODAY AND 7 PM THURSDAY DEPENDING ON LOCATION. PLEASE SEE THE LATEST COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. RIVER FLOODING... FLOOD WARNINGS ARE NOW EFFECT FOR NUMEROUS POINTS ALONG LOCAL RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING DUE TO HEAVY RAINFALL THAT IS EXPECTED TO IMPACT THE AREA. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR COASTAL WATERS OF SOUTHEAST LOUISIANA AND MISSISSIPPI THROUGH 7 PM THURSDAY. PLEASE SEE THE LATEST COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR NUMEROUS LOCATIONS ALONG AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. OTHERWISE...THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN INITIATED FOR TODAY MARCH 21ST IN SUPPORT OF SEVERE WEATHER AND POSSIBLE FLASH FLOODING. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR DIRECTLY TO THE NATIONAL WEATHER SERVICE. CAB
In the hours before
Local storm report, Mar 21, 11:27 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1127 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM TSTM WND DMG PRAIRIEVILLE 30.30N 90.97W
03/21/2012 ASCENSION LA EMERGENCY MNGR
EMA REPORTS ROOFS OFF HOMES...TREES DOWN... AND POWER
OUTAGES.
1000 AM TSTM WND DMG WALKER 30.48N 90.87W
03/21/2012 LIVINGSTON LA EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS PARISH. POSSIBLE TORNADO.
1005 AM TSTM WND DMG 1 ENE WALKER 30.49N 90.85W
03/21/2012 LIVINGSTON LA EMERGENCY MNGR
ROOF BLOWN OFF OF A HOUSE ON NORTH CORBIN ROAD. POSSIBLE
TORNADO.
1009 AM TSTM WND DMG 12 E WALKER 30.48N 90.66W
03/21/2012 LIVINGSTON LA EMERGENCY MNGR
ROOF ON HOUSE ON SATSUMA ROAD.
&&
CBANNANLocal storm report, Mar 21, 11:37 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1137 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG MAGNOLIA 31.15N 90.46W
03/21/2012 PIKE MS LAW ENFORCEMENT
POWER LINES DOWNED
&&
MMLocal storm report, Mar 21, 1:13 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
113 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG MAGNOLIA 31.15N 90.46W
03/21/2012 PIKE MS EMERGENCY MNGR
EMA REPORTS STRAIGHT LINE WIND DAMAGE WITH POWERLINES
DOWN... ROOF DAMAGE TO BARNS... AND TREES DOWN.
&&
KGRAHAMSpecial weather statement, Mar 21, 1:23 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 123 PM CDT WED MAR 21 2012 LAZ039-MSZ071-212000- WASHINGTON-WALTHALL- INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...TYLERTOWN 123 PM CDT WED MAR 21 2012 ...STRONG WIND GUSTS MAY BE EXPERIENCED BEFORE 2 PM CDT... AN AREA OF STRONGER WINDS ALOFT WAS DESCENDING TO THE SURFACE ACROSS CENTRAL WASHINGTON PARISH NEAR PINE. THIS AREA OF HIGH WINDS IS ASSOCIATED WITH A STRONG UPPER LEVEL FEATURE CALLED A WAKE DEPRESSION LOW PRESSURE CENTER. THIS IS NOT DIRECTLY ASSOCIATED WITH THUNDERSTORMS OR THE SQUALL LINE THAT ALREADY MOVED THROUGH THE AREA. WIND GUSTS TO POSSIBLY APPROACH 60 MPH MAY OCCUR FOR A FEW MINUTES MAINLY ACROSS THE NORTHERN HALF OF WASHINGTON PARISH INTO LOWER WALTHALL PARISH. STAY AWAY FROM WINDOWS AND DO NOT VENTURE OUTSIDE UNTIL THIS HIGH WIND THREAT DIMINISHES. A TORNADO WATCH REMAINS IN EFFECT FOR WASHINGTON PARISH AND WALTHALL COUNTY UNTIL 6 PM CDT. 24/RR
Special weather statement, Mar 21, 1:49 PM CDT, 16 minutes before
LAZ069-070-211945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 149 PM CDT WED MAR 21 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING LOWER PLAQUEMINES PARISH...LOWER ST. BERNARD PARISH... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 22 MILES EAST OF CHALMETTE TO 11 MILES SOUTH OF PORT SULPHUR TO 49 MILES SOUTH OF PORT SULPHUR...MOVING NORTHEAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... EMPIRE BY 230 PM... BURAS BY 245 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. 24/RR
Local storm report, Mar 21, 2:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
202 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG AVONDALE 29.90N 90.19W
03/21/2012 JEFFERSON LA PUBLIC
TREE DOWN AT A WRECKER SERVICE WITH FENCE DAMAGED. LARGE
TREE LIMBS DOWN IN AREA.
&&
MMThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:29 AM CDT | Coastal Flood Warning | LIX | 20 hr | |
| Mar 21, 9:10 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 65 min |
| Mar 21, 9:29 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 19 days |
| Mar 21, 9:38 AM CDT | River Flood Warning | LIX | Pike, Walthall | 44 hr |
| Mar 21, 9:46 AM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Mar 21, 10:35 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 55 min |
| Mar 21, 11:12 AM CDT | Areal Flood Advisory | LIX | Pike, Walthall | 2 hr |
| Mar 21, 11:18 AM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 57 min |
| Mar 21, 12:03 PM CDT | Severe Thunderstorm Warning | LIX | Walthall | 57 min |
| Mar 21, 12:49 PM CDT | Areal Flood Advisory | LIX | Hancock, Harrison, Jackson, Pearl River | 116 min |
| Mar 21, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 65 min |
| Mar 21, 1:46 PM CDT | Tornado Warning | LIX | Pearl River | 29 min |
| Mar 21, 3:50 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson | 40 min |
| Mar 21, 3:52 PM CDT | Areal Flood Advisory | LIX | Hancock, Harrison, Jackson | 113 min |
| Mar 21, 6:18 PM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River | 117 min |
| Mar 21, 6:50 PM CDT | Flash Flood Warning | LIX | Hancock | 3 hr |
| Mar 21, 7:34 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Livingston, Pointe Coupee, West Baton Rouge, West Feliciana | 56 min |
| Mar 21, 8:30 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville | 60 min |
| Mar 21, 8:32 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 58 min |
| Mar 21, 8:45 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 7 more | 2 hr |
| Mar 21, 8:49 AM CDT | Tornado Warning | LIX | Ascension, Assumption, Iberville, Saint James | 38 min |
| Mar 21, 9:18 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint James, Terrebonne | 57 min |
| Mar 21, 9:19 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 26 min |
| Mar 21, 9:36 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Tangipahoa | 54 min |
| Mar 21, 9:49 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 56 min |
| Mar 21, 10:05 AM CDT | River Flood Warning | LIX | Tangipahoa | 4 days |
| Mar 21, 10:07 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist, Saint Tammany, Tangipahoa and 1 more | 53 min |
| Mar 21, 10:11 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Mar 21, 10:16 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 44 min |
| Mar 21, 10:24 AM CDT | River Flood Warning | LIX | Saint Tammany | 49 hr |
| Mar 21, 10:24 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 51 min |
| Mar 21, 10:33 AM CDT | Special Marine Warning | LIX | 117 min | |
| Mar 21, 11:01 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 59 min |
| Mar 21, 11:05 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist, Tangipahoa, Terrebonne | 55 min |
| Mar 21, 11:11 AM CDT | Small Craft Advisory | LIX | 5 hr | |
| Mar 21, 11:52 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 53 min |
| Mar 21, 12:04 PM CDT | Special Marine Warning | LIX | 116 min | |
| Mar 21, 12:12 PM CDT | Tornado Warning | LIX | Saint Tammany | 36 min |
| Mar 21, 12:38 PM CDT | Tornado Warning | LIX | Jefferson, Orleans, Saint Bernard | 25 min |
| Mar 21, 1:16 PM CDT | Special Marine Warning | LIX | 119 min | |
| Mar 21, 1:57 PM CDT | Special Marine Warning | LIX | 33 min | |
| Mar 21, 3:13 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Mar 21, 4:57 PM CDT | Areal Flood Advisory | LIX | Orleans, Plaquemines, Saint Bernard, Saint Tammany | 2 hr |
| Mar 21, 5:25 PM CDT | Flash Flood Warning | LIX | Orleans, Saint Bernard, Saint Tammany | 2 hr |
| Mar 21, 5:44 PM CDT | Special Marine Warning | LIX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.